×

Found 32 Documents (Results 1–32)

100
MathJax

On the Hilbert boundary-value problem for Beltrami equations with singularities. (English. Ukrainian original) Zbl 1462.30088

J. Math. Sci., New York 254, No. 3, 357-374 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 484-508 (2020).
MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

On the removal of singularities of the Orlicz-Sobolev classes. (English. Russian original) Zbl 1369.30022

J. Math. Sci., New York 222, No. 6, 723-740 (2017); translation from Ukr. Mat. Visn. 13, No. 3, 324-349 (2016).
MSC:  30C65
PDF BibTeX XML Cite
Full Text: DOI

Boundary behavior and the Dirichlet problem for Beltrami equations. (English. Russian original) Zbl 1302.30050

St. Petersbg. Math. J. 25, No. 4, 587-603 (2014); translation from Algebra Anal. 25, No. 4, 101-124 (2013).
MSC:  30E25 30C62 35J46
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification